MAUDE Adverse Event Report: TIDI Products LLC ZERO GRAV HINGD MONORAIL SYSTM; Apron, Leaded

TIDI Products LLC ZERO GRAV HINGD MONORAIL SYSTM; Apron, Leaded
Model Number ZGCM-HSA
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
ZERO GRAV HINGD MONORAIL SYSTM
Common Device Name
Apron, Leaded
Manufacturer (Section D)
TIDI Products LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
+1(920)751-4300
MDR Report Key50892132
Report Number2182318-2026-00109
Device Sequence Number10711914
Product Code EAJ
UDI-Device Identifier00618125176144
UDI-Public00618125176144
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberZGCM-HSA
Device Catalogue NumberZGCM-HSA
Device Lot Number657277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown